RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive
Impact factor

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Izv. Vyssh. Uchebn. Zaved. Mat.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Izv. Vyssh. Uchebn. Zaved. Mat., 1999, Number 2, Pages 45–56 (Mi ivm560)  

This article is cited in 13 scientific papers (total in 14 papers)

Attainability, compatibility and V. M. Millionshchikov's method of rotations

V. A. Zaitsev, E. L. Tonkov

Udmurt State University

Full text: PDF file (228 kB)
References: PDF file   HTML file

English version:
Russian Mathematics (Izvestiya VUZ. Matematika), 1999, 43:2, 42–52

Bibliographic databases:
UDC: 517.934
Received: 03.03.1998

Citation: V. A. Zaitsev, E. L. Tonkov, “Attainability, compatibility and V. M. Millionshchikov's method of rotations”, Izv. Vyssh. Uchebn. Zaved. Mat., 1999, no. 2, 45–56; Russian Math. (Iz. VUZ), 43:2 (1999), 42–52

Citation in format AMSBIB
\Bibitem{ZaiTon99}
\by V.~A.~Zaitsev, E.~L.~Tonkov
\paper Attainability, compatibility and V.\,M.~Millionshchikov's method of rotations
\jour Izv. Vyssh. Uchebn. Zaved. Mat.
\yr 1999
\issue 2
\pages 45--56
\mathnet{http://mi.mathnet.ru/ivm560}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=1685758}
\zmath{https://zbmath.org/?q=an:1049.93504}
\transl
\jour Russian Math. (Iz. VUZ)
\yr 1999
\vol 43
\issue 2
\pages 42--52


Linking options:
  • http://mi.mathnet.ru/eng/ivm560
  • http://mi.mathnet.ru/eng/ivm/y1999/i2/p45

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. S. N. Popova, “On the equivalence of local admissibility and complete controllability of linear systems”, Russian Math. (Iz. VUZ), 46:6 (2002), 48–51  mathnet  mathscinet  zmath
    2. Popova S., “Local Attainability for Linear Control Systems”, Differ. Equ., 39:1 (2003), 51–58  mathnet  crossref  mathscinet  zmath  isi  scopus
    3. Zaitsev V.A., “Upravlenie spektrom sobstvennykh znachenii bilineinykh sistem”, Vestn. Tambovskogo un-ta. Ser.: Estestvennye i tekhnicheskie nauki, 14:4 (2009), 713–715  mathscinet
    4. S. D. Buntov, N. I. Leonov, N. N. Petrov, A. V. Borisov, A. A. Gryzlov, V. Ya. Derr, A. I. Karpov, B. P. Kondratev, S. N. Popova, “K semidesyatiletiyu Evgeniya Leonidovicha Tonkova”, Vestn. Udmurtsk. un-ta. Matem. Mekh. Kompyut. nauki, 2010, no. 3, 3–9  mathnet  elib
    5. Zaitsev V.A., “Control of Spectrum in Bilinear Systems”, Differ. Equ., 46:7 (2010), 1071–1075  crossref  mathscinet  zmath  isi  elib  scopus
    6. V. A. Zaitsev, “Global asymptotic stabilization of bilinear control systems with periodic coefficients”, Vestn. Udmurtsk. un-ta. Matem. Mekh. Kompyut. nauki, 2012, no. 2, 17–27  mathnet
    7. Zaitsev V.A., “Consistent Systems and Pole Assignment: I”, Differ. Equ., 48:1 (2012), 120–135  crossref  mathscinet  zmath  isi  elib  elib  scopus
    8. Zaitsev V.A., “Generalization of the Jurdjevic-Quinn Theorem and Stabilization of Bilinear Control Systems with Periodic Coefficients: II”, Differ. Equ., 49:3 (2013), 336–345  crossref  mathscinet  zmath  isi  elib  elib  scopus
    9. V. A. Zaitsev, N. V. Maksimova, “K svoistvu soglasovannosti chetyrekhmernykh diskretnykh lineinykh statsionarnykh upravlyaemykh sistem s nepolnoi obratnoi svyazyu spetsialnogo vida”, Vestn. Udmurtsk. un-ta. Matem. Mekh. Kompyut. nauki, 2014, no. 1, 19–31  mathnet
    10. Zaitsev V.A., “Consistency and Eigenvalue Assignment For Discrete-Time Bilinear Systems: i”, Differ. Equ., 50:11 (2014), 1495–1507  crossref  mathscinet  zmath  isi  elib  scopus
    11. Zaitsev V.A., “Stabilization of Stationary Affine Control Systems With Discrete Time”, Differ. Equ., 51:12 (2015), 1637–1648  crossref  mathscinet  zmath  isi  elib  scopus
    12. Zaitsev V.A., “Uniform Global Asymptotic Stabilisation of Bilinear Non-Homogeneous Periodic Systems With Stable Free Dynamics”, Int. J. Syst. Sci., 48:16 (2017), 3403–3410  crossref  mathscinet  zmath  isi  scopus
    13. A. A. Kozlov, A. D. Burak, “Ob upravlenii otdelnymi asimptoticheskimi invariantami dvumernykh lineinykh upravlyaemykh sistem s nablyudatelem”, Vestn. Udmurtsk. un-ta. Matem. Mekh. Kompyut. nauki, 28:4 (2018), 445–461  mathnet  crossref  elib
    14. A. A. Kozlov, “Kriterii ravnomernoi globalnoi dostizhimosti lineinykh sistem”, Izv. IMI UdGU, 52 (2018), 47–58  mathnet  crossref  elib
  • Известия высших учебных заведений. Математика Russian Mathematics (Izvestiya VUZ. Matematika)
    Number of views:
    This page:215
    Full text:86
    References:41
    First page:1

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019